# SDR UPS07M51048

- Difficulty date: October 3, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING:  DURING O/B FLAP I/B FWD HINGE PIVOT BEARING REPLACEMENT FOUND PIVOT BORE CORRODED AS MARKED.  RIGHT O/B FLAP I/B FWD HINGE REMOVED PER AMM 57-53-01 R.50.  RIGHT FWD O/B FLAP I/B HINGE PIVOT BORE CORROSION REMOVED & FOUND EXCEED LIMIT PER CMM5 7-44-08.  FPI C/O PER DAC NDT SPM R.13 PT 08, NO CORROSION FOUND ON BORE SURFACE.  CADIUM PLATING C/O ON REWORK AREA PER BSOPM20-10-01 R.58.  BUSHING FAB AND INSTALLED AS PER EN 1667-07.
